Zur Theorie der Resolventen


Mathematische Annalen (1881)

  • Volume: 18, page 78-81
  • ISSN: 0025-5831; 1432-1807/e

How to cite


König. "Zur Theorie der Resolventen." Mathematische Annalen 18 (1881): 78-81. <http://eudml.org/doc/156951>.

author = {König},
journal = {Mathematische Annalen},
pages = {78-81},
title = {Zur Theorie der Resolventen},
url = {http://eudml.org/doc/156951},
volume = {18},
year = {1881},

AU - König
TI - Zur Theorie der Resolventen
JO - Mathematische Annalen
PY - 1881
VL - 18
SP - 78
EP - 81
UR - http://eudml.org/doc/156951
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.